# SDR 2NVA20221216004

- Difficulty date: December 12, 2022
- Submitted: December 17, 2022
- Operation: Air carrier
- Aircraft: N746RH
- Make and model: Snias AS350B2
- Aircraft serial: 2603
- Aircraft time: 14,185 hours, 65,177 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 350A25004047
- Condition: Departed
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SMALL LOWER PASSENGER DOOR WINDOW SEPARATED FROM FRAME AND DEPARTED THE AIRCRAFT. THE SMALL COMFORT WINDOW IS LARGER THEN THE OPENING AND IS INSTALLED FROM THE INSIDE. IT SHOULD NOT BE POSSIBLE TO COME LOSE TOWARD THE OUTSIDE  OF THE AIRCRAFT. SUSPECT WRONG PART USED BY PREVIOUS OWNER. SIZE ISSUE WAS NOT EVIDENT DURING PERIODIC INSPECTIONS.
